# SDR DALA2023050203397

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 62,517 hours, 44,121 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORROSION ON STR 26L BETWEEN STA 1022-1043. -MARKED-. INSTALLED STRINGER 26L AND SPLICE IAW B717 SRM 53-00-05-2R PROCEDURE 2. (LP #2746142)
